advertisement
Question
Posted by: Paige | 2010/06/08

Drug Interactions

Hi Cyberdoc

It is me still struggling endlessly to find out what the problem is with me and my meds. Some of them I used to be on for ages, now I am having a bad reaction i.e. cortisone nasal sprays, they say it is the preservative. My nose if of course now totally blocked up being on zip. The last " episode"  lasted 7 days of lightheadedness, headache, disassociation.No-one can tell me what is wrong.I have seen 3 ENT''s,opthamologist,audiologist,neurosurgeon,neurologist.None can say what is wrong.Also saw a psychiatrist who said it is not panic attacks.My heart seems to be fine.Told however to see a cardiologist and pulmonologist and psychiatrist again as only they know precisely how ALL meds work in body, how we react to them and interactions. Is this right?Its costs a fortune and now I really am depressed.My father committed suicide and they all hone in on that (the profession with all due respect) assumes it must be catchy like the flu it seems.I know it is my meds who do I consult.A pharmacologist?Or the psychiatrist?
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Paige
Please just give me list of what you are taking at the moment please?
and do you get the same symptoms every time?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/06/08

Hallo Paige
Please just give me list of what you are taking at the moment please?
and do you get the same symptoms every time?
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement